Minimum aberration construction results for nonregular two-level fractional factorial designs

Butler, Neil A. . Biometrika 2003. 90 (4) :891-898

Locate this article in:

Bibtex

@article{CIS-184010,
  Author = {Butler, Neil A.},
  Title = {Minimum aberration construction results for nonregular two-level fractional factorial designs},
  Journal = {Biometrika},
  Volume = {90},
  Number = {4},
  Year = {2003},
  Pages = {891--898},
  Keywords = {Resolution, Hadamard matrix, Regular design, Partial aliasing, Monic polynomial}
}

Similar articles